Editorial: Fifty years of KYBERNETIKA journal
Kybernetika, Tome 51 (2015) no. 1, p. 1
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@misc{KYB_2015_51_1_a0,
title = {Editorial: {Fifty} years of {KYBERNETIKA} journal},
journal = {Kybernetika},
pages = {1--1},
year = {2015},
volume = {51},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KYB_2015_51_1_a0/}
}
Editorial: Fifty years of KYBERNETIKA journal. Kybernetika, Tome 51 (2015) no. 1, p. 1. http://geodesic.mathdoc.fr/item/KYB_2015_51_1_a0/